# SDR HEEA077670

- Difficulty date: January 11, 2002
- Submitted: January 21, 2002
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: 205072277009
- Part serial: GP158
- Condition: Malfunctioned
- Location: Heater
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HEATER WILL NOT PUT OUT SUFFICIENT HEAT.
